# SDR AWXA0001305

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65529139
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DEEP CHAFING ON VERT STAB FWD LWR END CAP RIB.  REMOVED FWD LWR END CAP AND REPLACED WITH A NEW PART IAW SRM 53-10-11 AND 51-30-2.
